Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with pink eye. Using antibiotic eye drops, blocked ears, hearing loss. Related symptoms?

Hi i went to the doctor because i woke up and my right eye was red and she sai pink eye an i was prescribed abtibiotic eye drops. I used them an now 2 days later my eye seems to be better yet i woke up and my left ear is clogged and feels like pressure in my ear and its harder to hear out of that ear what should I do are they related?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having pink eye associated with blocked ears and hearing loss.

Pink eye is because of conjunctivitis. Blocked ears and hearing loss can be because of eustachian tube blockage. This may be because of conjunctivitis being associated with respiratory tract infection. Hence you require to consult doctor for examination and treatment accordingly.

Thank you
Answered: Fri, 15 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor